Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Families of modular eigenforms

Authors: F. Gouvêa and B. Mazur
Journal: Math. Comp. 58 (1992), 793-805
MSC: Primary 11F33; Secondary 11Y35, 14G20
MathSciNet review: 1122070
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article is an expansion of the notes to a one-hour lecture for an MSRI workshop on computational number theory. The editors of Mathematics of Computation kindly asked us to submit these notes for publication, and we are enormously pleased to do so. Our original audience did not consist of experts in the field of modular forms, and we have tried to keep this article accessible to nonexperts.

References [Enhancements On Off] (What's this?)

  • [1] A. O. L. Atkin and J. Lehner, Hecke operators on $ {\Gamma _0}(m)$, Math. Ann. 185 (1970), 134-160. MR 0268123 (42:3022)
  • [2] P. Deligne and J.-P. Serre, Formes modulaires de poids 1, Ann. Sci. École Norm. Sup. 7 (1974), 507-530. MR 0379379 (52:284)
  • [3] F. Gouvêa, Arithmetic of p-adic modular forms, Lecture Notes in Math., vol. 1304, Springer-Verlag, 1988. MR 1027593 (91e:11056)
  • [4] F. Gouvêa and B. Mazur, Families of p-adic eigenforms (in preparation).
  • [5] H. Hida, Galois representations in $ {\text{GL}_2}({\mathbf{Z}}[[X]])$ attached to ordinary cusp forms, Invent. Math. 85 (1986), 543-613. MR 848685 (87k:11049)
  • [6] N. Jochnowitz, Congruences between systems of eigenvalues of modular forms, Trans. Amer. Math. Soc. 270 (1982), 269-285. MR 642341 (83e:10033b)
  • [7] N. Katz, p-adic properties of modular schemes and modular forms, Modular Forms in One Variable (W. Kuijk and J.-P. Serre, eds.), Lecture Notes in Math., vol. 350, Springer-Verlag, 1973, pp. 69-190. MR 0447119 (56:5434)
  • [8] J.-P. Serre, Formes modulaires et fonctions zêta p-adiques, Modular Functions of One Variable III, Lecture Notes in Math., vol. 350, Springer-Verlag, 1973, pp. 191-268. MR 0404145 (53:7949a)
  • [9] A. Wiles, On ordinary $ \lambda $-adic representations associated to modular forms, Invent. Math. 94 (1988), 529-573. MR 969243 (89j:11051)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11F33, 11Y35, 14G20

Retrieve articles in all journals with MSC: 11F33, 11Y35, 14G20

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society